Alert archive / Nebraska / Wind Advisories in 2018

Wind Advisory 7, NWS Omaha, NE

April 29, 20189 counties in Nebraska

NWS Omaha, NE issued this wind advisory at Apr 29, 2018, 3:52 AM CDT for 9 counties in Nebraska. It took effect at Apr 29, 2018, 1:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2018, 3:52 AM CDT (08:52 UTC)
In effect from
Apr 29, 2018, 1:00 PM CDT
Expired
Apr 29, 2018, 7:00 PM CDT
In force
6 hr
Issued by
NWS Omaha, NE

Counties Antelope County, NE, Cedar County, NE, Cuming County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 127 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2018-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2018-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2415 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

706 
WWUS73 KOAX 290852
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
352 AM CDT Sun Apr 29 2018

...WINDY CONDITIONS BOTH TODAY AND MONDAY...

NEZ011-012-015>018-031>033-291700-
/O.NEW.KOAX.WI.Y.0007.180429T1800Z-180430T0000Z/
Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Madison-Stanton-Cuming-
Including the cities of Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, 
Plainview, Osmond, Wayne, Norfolk, Stanton, West Point, 
and Wisner
352 AM CDT Sun Apr 29 2018

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

The National Weather Service in Omaha/Valley has issued a Wind
Advisory, which is in effect from 1 PM this afternoon to 7 PM CDT
this evening. 

* TIMING...Increasing by this afternoon, decreasing early in the
  evening.

* WINDS...Northwest 25 to 35 mph with gusts up to 45 mph.

* IMPACTS...Travel may be difficult for high profile or
  lightweight vehicles. Loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NEZ050>053-065>068-078-088>093-291700-
/O.NEW.KOAX.WI.Y.0008.180430T1700Z-180501T0000Z/
Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of David City, Wahoo, Ashland, Yutan, Omaha,
Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, 
Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, 
Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, 
and Falls City
352 AM CDT Sun Apr 29 2018

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CDT MONDAY...

The National Weather Service in Omaha/Valley has issued a Wind
Advisory, which is in effect from noon to 7 PM CDT Monday. 

* TIMING...Increasing by late morning, decreasing early in the 
  evening.

* WINDS...Northwest 25 to 35 mph with gusts up to 45 mph.

* IMPACTS...Travel may be difficult for high profile or
  lightweight vehicles. Loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

DeWald
3 follow-up statements
455 
WWUS73 KOAX 290959
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
459 AM CDT Sun Apr 29 2018

...WINDY CONDITIONS BOTH TODAY AND MONDAY...

NEZ011-012-015>018-031>033-291800-
/O.CON.KOAX.WI.Y.0007.180429T1800Z-180430T0000Z/
Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Madison-Stanton-Cuming-
Including the cities of Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, 
Plainview, Osmond, Wayne, Norfolk, Stanton, West Point, 
and Wisner
459 AM CDT Sun Apr 29 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

* TIMING...Increasing by this afternoon, decreasing early in the 
  evening. 

* WINDS...Southeast 25 to 35 mph with gusts up to 45 mph.

* IMPACTS...Travel may be difficult for high profile or 
  lightweight vehicles. Loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NEZ050>053-065>068-078-088>093-291800-
/O.CON.KOAX.WI.Y.0008.180430T1700Z-180501T0000Z/
Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of David City, Wahoo, Ashland, Yutan, Omaha,
Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, 
Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, 
Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, 
and Falls City
459 AM CDT Sun Apr 29 2018

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT MONDAY...

* TIMING...Increasing by late morning, decreasing early in the 
  evening. 

* WINDS...South 25 to 35 mph with gusts up to 45 mph.

* IMPACTS...Travel may be difficult for high profile or 
  lightweight vehicles. Loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

DeWald
535 
WWUS73 KOAX 291713
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1213 PM CDT Sun Apr 29 2018

...WINDY CONDITIONS BOTH TODAY AND MONDAY...

NEZ011-012-015>018-031>033-300000-
/O.CON.KOAX.WI.Y.0007.180429T1800Z-180430T0000Z/
Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Madison-Stanton-Cuming-
Including the cities of Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, 
Plainview, Osmond, Wayne, Norfolk, Stanton, West Point, 
and Wisner
1213 PM CDT Sun Apr 29 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...Gusty winds this afternoon, decreasing early in the
  evening.

* WINDS...Southeast 25 to 35 mph with gusts up to 45 mph.

* IMPACTS...Travel may be difficult for high profile or 
  lightweight vehicles. Loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NEZ050>053-065>068-078-088>093-300115-
/O.CON.KOAX.WI.Y.0008.180430T1700Z-180501T0000Z/
Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of David City, Wahoo, Ashland, Yutan, Omaha,
Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, 
Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, 
Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, 
and Falls City
1213 PM CDT Sun Apr 29 2018

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT MONDAY...

* TIMING...Increasing by late morning, decreasing early in the 
  evening. 

* WINDS...South 25 to 35 mph with gusts up to 45 mph.

* IMPACTS...Travel may be difficult for high profile or 
  lightweight vehicles. Loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
521 
WWUS73 KOAX 292112
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
412 PM CDT Sun Apr 29 2018

...WINDY CONDITIONS BOTH THIS AFTERNOON AND MONDAY...

NEZ015-017-018-031>033-300515-
/O.EXA.KOAX.WI.Y.0008.180430T1700Z-180501T0000Z/
/O.CON.KOAX.WI.Y.0007.000000T0000Z-180430T0000Z/
Thurston-Pierce-Wayne-Madison-Stanton-Cuming-
Including the cities of Pender, Macy, Walthill, Winnebago, 
Pierce, Plainview, Osmond, Wayne, Norfolk, Stanton, West Point, 
and Wisner
412 PM CDT Sun Apr 29 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CDT MONDAY...

The National Weather Service in Omaha/Valley has issued a Wind
Advisory, which is in effect from noon to 7 PM CDT Monday. 

* TIMING...Gradually decreasing into the 15 to 25 mph range early
  this evening and continuing overnight. Then increasing again by
  noon Monday.
  
* WINDS...South winds 25 to 35 mph with gusts up to 45 mph both
  late this afternoon and again Monday afternoon.

* IMPACTS...Travel may be difficult for high profile or 
  lightweight vehicles. Loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NEZ034-042>045-300515-
/O.EXA.KOAX.WI.Y.0008.180430T1700Z-180501T0000Z/
Burt-Platte-Colfax-Dodge-Washington-
Including the cities of Tekamah, Oakland, Lyons, Decatur, 
Columbus, Schuyler, Fremont, and Blair
412 PM CDT Sun Apr 29 2018

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CDT MONDAY...

The National Weather Service in Omaha/Valley has issued a Wind
Advisory, which is in effect from noon to 7 PM CDT Monday. 

* TIMING...Increasing by late Monday morning and continuing 
  through the afternoon. 

* WINDS...South 25 to 35 mph with gusts up to 45 mph.

* IMPACTS...Travel may be difficult for high profile or 
  lightweight vehicles. Loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NEZ011-012-016-300000-
/O.CON.KOAX.WI.Y.0007.000000T0000Z-180430T0000Z/
Knox-Cedar-Antelope-
Including the cities of Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Neligh, and Elgin
412 PM CDT Sun Apr 29 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...Continuing through the afternoon, then decreasing 
  early in the evening.
 
* WINDS...Southeast 25 to 35 mph with gusts up to 45 mph.

* IMPACTS...Travel may be difficult for high profile or 
  lightweight vehicles. Loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NEZ050>053-065>068-078-088>093-300515-
/O.CON.KOAX.WI.Y.0008.180430T1700Z-180501T0000Z/
Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of David City, Wahoo, Ashland, Yutan, Omaha,
Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, 
Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, 
Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, 
and Falls City
412 PM CDT Sun Apr 29 2018

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT MONDAY...

* TIMING...Increasing by late Monday morning and continuing
  through the afternoon. 

* WINDS...South 25 to 35 mph with gusts up to 45 mph.

* IMPACTS...Travel may be difficult for high profile or 
  lightweight vehicles. Loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Apr 29, 2:48 AM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 29, 2:48 AM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
248 AM CDT Sun Apr 29 2018

.SHORT TERM...(Today through Tuesday)
Issued at 248 AM CDT Sun Apr 29 2018

...EXTREME TO VERY HIGH FIRE DANGER TODAY...

Very active weather pattern setting up in the short term with
extreme to very high fire danger today and Monday. Windy and warm
conditions next few days which will likely meet advisory criteria
in some areas today and tomorrow, then increasing concern for
severe weather as well.

Models have advertised the last couple of days a few showers
developing within a warm air advection pattern across south
central NE through central KS early this morning, which spreads
into the CWA through the day. Thus will have a 20-30$ of showers
moving in from the southwest this morning, which move east of the
MO river during the afternoon. Amounts should be quite light,
only a few hundredths of an inch, and mostly sprinkles.

Otherwise, strengthening pressure gradient allows southeast winds
to increase to 20 to 30 mph today, with gusts 35 to 45 mph this
afternoon. Portions of northeast NE and extreme northwest IA will
be near advisory criteria, thus will issue a wind advisory for
those areas 1-7 pm.

With temperatures climbing into the lower to mid 70s this afternoon,
combined with the strong winds, will create extreme to very high fire
danger during the afternoon. However, increasing surface dewpoints
into the low to mid 40s only allows humidity to drop to 33-38%
thus not low enough for red flag warning criteria. Will highlight
this in the hazardous weather outlook and hit it on social media.
Outdoor burning is not advised.

For tonight, some of the models suggest a weak wave ejecting out
of the mean western trough will trigger isolated thunderstorms
mostly north of I80, thus will have some 20-30% pops in for that,
which would essentially be northeast of the CWA by daybreak Monday.

Monday will be another warm and very windy day. Highs are forecast
to climb into the lower 80s, with southerly surface winds 25 to
35 mph, with gusts up to 45 mph possible. This will be near wind
advisory criteria, and thus will likely need a wind advisory for
most of the area for Monday, but will let the day shift take
another look. Again, the combination of the temperatures and winds
will create extreme fire danger across the entire area Monday,
but again, surface dewpoints now in the lower 50s helps keep
humidity in the 30-35% range, not low enough for red flag warning
criteria, but outdoor burning should be avoided. Fires could be
quite difficult to control.

Thunderstorm chances will be in the forecast Monday night. There
will be a slight risk of severe storms during the evening in
northeast NE, northwest of a line from Albion to Wayne.

The front settles southward into the forecast area during the day
Tuesday, and will be along or just north of I80 at peak heating.
Parameters are in place for supercell storms with very large
hail, then transitioning more to a wind and heavy rain threat. SPC
has placed southern half of the CWA in an enhanced risk and this
seems reasonable. While it's too soon to focus on tornado
potential, there does seem to be a small window of opportunity
late Tuesday afternoon/evening along the frontal boundary.

.LONG TERM...(Tuesday night through Saturday)
Issued at 248 AM CDT Sun Apr 29 2018

The previously mentioned frontal boundary stalls in the area
Tuesday night. Severe storms will be likely Tuesday evening. With
the front in a similar position on Wednesday, additional strong
and possibly severe storms may develop Wednesday afternoon/evening
along/south of Interstate 80. Rainfall Tuesday night could range
1-2" in some areas. While it's still 4 days out, additional heavy
rainfall potential could develop in Wednesday afternoon/evening
as well, and WPC has placed some of the area in a slight risk for
excessive rainfall. While we have certainly been quite dry lately,
if we may eventually need to monitor for localized flooding
concerns if storms develop over the same areas.

The front does appear to push south and east of the area through
Thursday. Friday looks dry, and while a weak wave could trigger
some showers Friday night, Saturday looks dry too.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1143 PM CDT Sat Apr 28 2018

Low level wind shear is likely through 15Z as a southerly low
level jet near 50kt at FL020 overruns southeast surface winds near
15kt. Those strong winds should mix to the surface by mid morning,
with most TAF sites seeing gusts to 35kt periodically through
Sunday afternoon. Otherwise VFR conditions are forecast with high
clouds gradually thickening Sunday afternoon and evening.

&&

.FIRE WEATHER...
Issued at 248 AM CDT Sun Apr 29 2018

Extreme fire danger develops in northeast NE today due to the
combination of warm temperatures and gusty southeast winds.
However, afternoon humidity only drops to 33-38%, which would
not be low enough to support sustained red flag warning
conditions.

Extreme fire danger develops across the entire area on Monday,
again due to very warm and windy conditions. However, like
Sunday, humidity only drops to 30-35% Monday afternoon, thus not
low enough to support widespread red flag warning criteria.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Wind Advisory from 1 PM this afternoon to 7 PM CDT this evening
     for NEZ011-012-015>018-031>034.

IA...Wind Advisory from 1 PM this afternoon to 7 PM CDT this evening
     for IAZ043.

&&

SHORT TERM...DeWald
LONG TERM...DeWald
AVIATION...Dergan
FIRE WEATHER...DeWald
Hazardous weather outlook, Apr 28, 5:11 PM CDT, 10 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
511 PM CDT Sat Apr 28 2018

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-291215-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
511 PM CDT Sat Apr 28 2018

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Sunday

Very High Fire Danger is forecast Sunday afternoon, and could
reach the Extreme category in parts of northeast Nebraska.
Southeast winds of 15 to 25 mph, with potential gusts over 35 mph,
combined with a dry atmosphere and dry grasses will combine to
make conditions where fire control will be very difficult and
require extended effort. Outdoor burning is not recommended.

.DAYS TWO THROUGH SEVEN...Sunday night through Saturday

Very High to Extreme Fire Danger conditions are possible again
Monday afternoon over much of eastern Nebraska and southwest Iowa.

Thunderstorms return to the forecast beginning Sunday night and
continuing through Wednesday night. Severe thunderstorms are
possible Monday night in northeast Nebraska, over most of eastern
Nebraska and southwest Iowa Tuesday afternoon and evening, then
southeast Nebraska and southwest Iowa Wednesday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Storm spotter activation will not be needed tonight or Sunday.

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 3:52 AM CDTWind AdvisoryOAXBoone, Burt, Butler, Cass, Colfax, Cuming and 21 more39 hr

Nearby

Wind Advisories in Nebraska, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.